# SDR UIEA200700285

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON LOWER AFT SURFACE OF RT INBOARD T/E FORE FLAP AT WBL 235.2.  PUNCTURE ON LOWER AFT SURFACE OF RIGHT I/B T/E FOREFLAP AT WBL 235.2 CLEANED AND PREPPED AREA FOR REPAIR IAW SRM 51-40-12.  APPLIED REPAIR IAW SRM 51-40-12 PARA 4A AND PAINTED IAW MM 51-40-12.  REINSTALLED PHONOLIC RUB STRIP IAW 51-50-00 PARA 3.
